American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Pierre-Emmanuel Jabin and Thomas Rey. Hydrodynamic limit of granular gases to pressureless Euler in dimension 1. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Alexis F. Vasseur. Relative entropy and contraction for extremal shocks of conservation laws up to a shift. Contemporary Mathematics 666 (2016) 385-404.
Book volume table of contents   
View Article: PDF

[3] Denis Serre and Alexis F. Vasseur. About the relative entropy method for hyperbolic systems of conservation laws. Contemporary Mathematics 658 (2016) 237-248.
Book volume table of contents   
View Article: PDF

[4] Youngsoo Ha and Yong-Jung Kim. The fundamental solution of a conservation law without convexity. Quart. Appl. Math. 73 (2015) 661-678.
Abstract, references, and article information
View Article: PDF

[5] Rodrigo Lecaros and Enrique Zuazua. Control of 2D scalar conservation laws in the presence of shocks. Math. Comp. 85 (2016) 1183-1224.
Abstract, references, and article information   
View Article: PDF

[6] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[7] Benjamin Texier and Kevin Zumbrun. Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur. Proc. Amer. Math. Soc. 143 (2015) 749-754.
Abstract, references, and article information   
View Article: PDF

[8] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[9] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[10] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[11] Ellery Ames, Florian Beyer, James Isenberg and Philippe G. LeFloch. Quasilinear Symmetric Hyperbolic Fuchsian Systems in Several Space Dimensions. Contemporary Mathematics 591 (2013) 25-43.
Book volume table of contents
View Article: PDF

[12] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[13] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[14] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[15] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[16] Katarzyna Saxton and Ralph Saxton. On the influence of damping in hyperbolic equations with parabolic degeneracy. Quart. Appl. Math. 70 (2012) 171-180.
Abstract, references, and article information
View Article: PDF

[17] V. G. Danilov and D. Mitrovic. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011) 613-634. MR 2893992.
Abstract, references, and article information
View Article: PDF

[18] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[19] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shuxing Chen. Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010) 487-511. MR 2676973.
Abstract, references, and article information
View Article: PDF

[21] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[22] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[23] Shuxing Chen. Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems. Trans. Amer. Math. Soc. 360 (2008) 5265-5289. MR 2415074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marko Nedeljkov. Singular shock waves in interactions. Quart. Appl. Math. 66 (2008) 281-302. MR 2416774.
Abstract, references, and article information
View Article: PDF

[25] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[26] Shuxing Chen. Mach configuration in pseudo-stationary compressible flow. J. Amer. Math. Soc. 21 (2008) 63-100. MR 2350051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Volker Elling. A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence. Math. Comp. 75 (2006) 1721-1733. MR 2240632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF

[29] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF

[30] Massimiliano D. Rosini. A phase analysis of transonic solutions for the hydrodynamic semiconductor model. Quart. Appl. Math. 63 (2005) 251-268. MR 2150772.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia